| Model Number |
3228 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had ineffective therapy due to high impedances on their lead.Surgical intervention was undertaken, and the lead was explanted and replaced.
Additional Manufacturer Narrative
B3: event date is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.